,i have pain in my testicle,i feel numb and my get twitches.i i have bad gastro reflux and and when i pee it hurts .Am 28 yrs and in the last few years like four i have lost alot of weight,i feel very depressed.And my shoulders crack my knees hurt and joint no day goes when am not feeling fatigued.what could this be Dr?
Well, without a clinical evaluation it would be difficult to determine the cause of your symptoms. Pain around the testis is likely to occur due to infections, inflammations, trauma etc. Pain while urinating could occur due to urinary tract infections or injuries. She shoulder and the knee issues could also occur due to a variety or reasons while fatigue and chronic weight loss are vague symptoms. I would suggest getting the symptoms evaluated by a primary care physician for an accurate diagnosis and appropriate management.
Hope this helps.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.